MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Improper Flow or Infusion (2954)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the testing report from the service provider.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "an administration set model a2-80071-df lot 18065027 blood was leaking to and out of the small filter." the actual affected device was discarded by the user.A sample set from the same lot number was returned for investigation.The device operator was a registered nurse.No medication was being infused.A patient was involved, but was not harmed or injured.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00009).
 
Additional Manufacturer Narrative
The service provider provided the evaluation report to zyno medical on 08/31/2020.An unused sample for the same lot of the affected administration set was tested.Visual inspection confirmed that there was no defect or damage to the set.An infusion was completed with no visible leak noticed from the 0.2 micro high-flow filter.The administration set passes the test and meets specifications.The reported issue was not confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10466723
Report Number3006575795-2020-00009
Device Sequence Number14232935
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberA2-80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number18065027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1